# SDR CALA2013123094045

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 41,535 hours, 17,178 cycles
- Engine: Iae V2522A5
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH NR 1 ENG SHUTDOWN, IGNITER IS POPPING & ECAM MESSAGE, NR 1 EIU FAULT DISPLAYED.  REPLACED NR 1 ENG MASTER LEVER SWITCH.  ENG RUNS NORMAL, SHUTDOWN NORMAL, NO FURTHER FAULTS NOTED.
